# SDR UPS08M51400

- Difficulty date: December 3, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWR FUSELAGE STA 1941 LONG 33R FOUND EXISTING REPAIR SIGN OF CORROSION.  EXISTING REPAIR DOUBLER CORR EXCEEDS LIMIT.  FASTENER REMOVED.  HFEC INSP C/O ON EXISTING TRIM OUT AREA, FOUND NO CRACK EVIDENT.  RETRIM ON EXISTING TRIMMED AREA.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  FAB 2EA NEW REPAIR DOUBLERS & 12 EA FINGER DOUBLERS.  ALL NEW DOUBLERS HOLES PICKED UP, PAINTED & INSTALLED PER SRM 51-31-01 VII R35.
